Although most of the side effects listed below don’t happen very often, they could lead to serious problems if you do not seek medical attention.
Check with your doctor as soon as possible if any of the following side effects occur:
signs of liver problems (e.g., nausea, vomiting, diarrhea, loss of appetite, weight loss, yellowing of the skin or whites of the eyes, dark urine, pale stools, skin rash, itching)
I got this with both Seroquel and Risperdal.
Its a bit worrying.
I have fatty liver disease, high cholesterol, high blood pressure, obesity, severe negative and moderate cognitive symptoms from antipsychotics. I am started to think that taking meds or not is the same thing for me. Either way I am dying, just from different reasons.
I also got depressed from antipsychotics as they make me lazy staying in bed all day everyday, only get up to eat.
Aziz, hope things get better for you. sending a hug!
Tell me more about the liver disease?
My family Dr did a liver blood test and my liver enzymes are too high. He made me do an ultrasound liver scan and it was full of fat tissue.
He then said its your antipsychotic. I asked my psychiatrist and he said yes antipsychotics can cause liver issues which are also caused by high cholesterol, triglycerides, high blood pressure and obesity; these are also caused by antipsychotics.
Those symtoms listed could easily be symptoms of something else, or just random side effect. Nausea and diarrhea is a pretty common side effect.
If you suspect liver damage, consult your doc so they can, if nothing else, rule it out.
Vomiting is listed also under “common sideffects” as well as stomach upset. But where do these come from?
why so much stomach problem for some People on antipsychotics? Can it be allergy?
If the problem is in the past,then there is no need to worry.Liver cells recover in time,so if the liver was damaged,it should heal on its own.
If jaundice is present,then it could be a form of either viral or just common hepathitis of meds.
If you had this,I recomend to get a biopsy,which is not very painful,and take Sylimarin as supplement.
And Im not directly worried i have liver problem but curious about the subject…